# SDR 2018FA0000269

- Difficulty date: July 12, 2018
- Submitted: July 20, 2018
- Operation: General aviation
- Engine: Engall GP7200*
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 5025754
- Part serial: KBH182
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST, ENGINE WOULD NOT LIGHT ON CHANNEL A, IGNITOR 2. THE IGNITION LEADS WERE SWAPPED, THEN CHANNEL A, IGNITOR 1 WOULD NOT WORK. THE LEADS WERE SWAPPED BACK TO ORIGINAL POSITION AND THE DEFECT MOVED WITH THE LEAD. ELECTRICIANS WERE CALLED TO PERFORM RESISTANCE & CONTINUITY CHECKS ON THE LEADS WITH NO DEFECTS FOUND. WHEN THE SUSPECT IGNITOR LEAD WAS REMOVE FROM THE IGNITOR, THE END FITTING OF THE LEAD REMAINED IN THE IGNITOR HOUSING, REVEALING THE CONDITIONS ON THE LEAD ITSELF. THIS IS A NEW CONDITION THAT I HAVE NOT SEEN BEFORE. THE LEAD WAS INSTALLED NEW THIS VISIT. I HAVE SENT ALL INFORMATION ONTO THE HARDWARE OWNER AND THE PART IS BEING RETURNED FOR INVESTIGATION TO THE OEM.
